MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS25520
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Codes Idioventricular Rhythm (1923); Thromboembolism (2654)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they could only see short events in real-time curves, and that there is nothing in ics events.It was reported that this malfunction occurred on (b)(6), and that if there is a cvt or aivr, it is "saved during real-time curves" but it does not alarm or save.Additional information was requested to clarify the customer allegation.There was no report of a patient injury or death.
 
Event or Problem Description
The customer reported that they could only see short events in real-time curves, and that there is nothing in ics events.It was reported that this malfunction occurred on june 1st, and that if there is a cvt or aivr, it is "saved during real-time curves" but it does not alarm or save.Additional information was requested to clarify the customer allegation.There was no report of a patient injury or death.
 
Additional Manufacturer Narrative
Multiple attempts were made to the customer to obtain additional information regarding this event; however, no additional information was provided.Without logs or additional information, further investigation into the event is not possible and a root cause cannot be determined.

Brand Name
INFINITY ACUTE CARE SYSTEM
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key19558434
Report Number1220063-2024-00067
Device Sequence Number14665200
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)201019(93)MS25520-63
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown